# SDR AU981292

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: 201056844
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR FORWARD PINTLE PIN LOCK BOLT SHOWED EVIDENCE OF ROTATION AND CHROMED SURFACE LOADING.  FOUND DURING INSPECTION IAW ER A32-32-10-53.
